If you need an accessible version of this item please contact JSTOR User Support

The So-Called Euler-Diderot Incident

R. J. Gillings
The American Mathematical Monthly
Vol. 61, No. 2 (Feb., 1954), pp. 77-80
DOI: 10.2307/2307789
Stable URL: http://www.jstor.org/stable/2307789
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The So-Called Euler-Diderot Incident
Preview not available

Page Thumbnails

  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80